# SDR A6WA201040910

- Difficulty date: November 15, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559+80 FLOOR SEAT TRACKS AT LBL9, LBL27, RBL9 AND RBL27 ARE CORRODED.  REMOVED UNSERVICEABLE FLOOR SEAT TRACKS (LBL9, LBL27, RBL9 AND RBL27) DUPLICATED FLOOR SEAT TRACKS FROM BULK STOCK PN N126-2075.
